• Aug 10, 2026 News!Vol.18, No. 3 has been published with online version.   [Click]
  • Jun 29, 2026 News!Vol.18, No. 2 has been published with online version.   [Click]
  • Mar 30, 2026 News!Vol.18, No. 1 has been published with online version.   [Click]
General Information
    • ISSN: 1793-8236 (Online)
    • Abbreviated Title Int. J. Eng. Technol.
    • Frequency:  Quarterly 
    • DOI: 10.7763/IJET
    • APC: 500 USD
    • Managing Editor: Ms. Isa Yuan 
    • Abstracting/ Indexing:  CNKI,  Google Scholar, Crossref, EBSCO  etc.
    • E-mail: ijet_Editor@126.com
IJET 2012 Vol.4(6): 750-754
doi: 10.7763/IJET.2012.V4.477

Removing Fully and Partially Duplicated Records through K-Means Clustering

Bilal Khan , Azhar Rauf , Huma Javed , Shah Khusro

  • Department of Computer Science, University of Peshawar, Pakistan

Abstract

Records duplication is one of the prominent problems in data warehouse. This problem arises when various databases are integrated. This research focuses on the identification of fully as well as partially duplicated records. In this paper we propose a de-duplicator algorithm which is based on numeric conversion of entire data. For efficiency, data mining technique k-mean clustering is applied on the numeric value that reduces the number of comparisons among records. To identify and remove the duplicated records, divide and conquer technique is used to match records within a cluster which further improves the efficiency of the algorithm.

Keywords

  • Data cleansing
  • De-Duplicator
  • partial duplication
  • K-Mean clustering
477-B10114

How to Cite

Copied

Bilal Khan, Azhar Rauf, Huma Javed, and Shah Khusro, "Removing Fully and Partially Duplicated Records through K-Means Clustering," International Journal of Engineering and Technology, vol. 4, no. 6, pp. 750-754, 2012. https://doi.org/ 10.7763/IJET.2012.V4.477

Copyright & License

Copyright © 2012 by the authors. This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).

Article Metrics in Dimensions

Copyright © 2009-2026. International Journal of Engineering and Technology. Unless otherwise stated. 
E-mail: ijet_Editor@126.com